# SDR YENA2025061000576

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 72,600 hours, 26,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1084, MCO-JFK. 'FUME IN COCKPIT DESCENDING BELOW 12K DIRTY SOCK SMELL. NO ODOR IN BACK, FA'S SAID NOTHING; PERFORMED DETAILED VISUAL INSPECTION OF APU, FOUND NO EVIDENCE OF OIL OR LEAKS. SERVICED 1QT OF OIL PER AMM 12-13-49. PACK BURN ACCOMPLISHED PER INFO NOTICE 2017T015L. CANNOT REPRODUCE ODOR, NO ODOR DETECTED. A/C RETURNED TO SVC.
